# SDR AALA201805229008

- Difficulty date: May 18, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 22,846 hours, 8,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID RIGHT EMERGENCY POWER SUPPLY UNIT 14WL BATTERY FAULTED.  MAINTENANCE REPLACED THE BATTERY IAW AMM 33-51-38 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
